×

zbMATH — the first resource for mathematics

Finite-to-one fuzzy maps and fuzzy perfects maps. (English) Zbl 1274.54037
Summary: In this paper we define, for fuzzy topology, notions corresponding to finite-to-one and \(k\)-to-one maps. We study the relationship between these new fuzzy maps and various kinds of fuzzy perfect maps. Also, we show the invariance and the inverse inveriance under the various kinds of fuzzy perfect maps (and the finite-to-one fuzzy maps), of different properties of fuzzy topological spaces.

MSC:
54A40 Fuzzy topology
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: Link
References:
[1] Arhangel’skii A. V.: A criterion for the existence of a bicompact element in a continuous decomposition. A theorem on the invariance of weight under open-closed finite-to-one mappings. Soviet Math. Dokl. 7 (1966), 249-253 · Zbl 0152.20907
[2] Arhangel’skii A. V.: A theorem of the metrizability of the inverse image of a metric space under an open-closed finite-to-one mapping. Example and unsolved problems. Soviet Math. Dokl. 7 (1966), 1258-1262 · Zbl 0153.52703
[3] Chaber J.: Open finite-to-one images of metric spaces. Topology Appl. 14 (1982), 241-246 · Zbl 0505.54013 · doi:10.1016/0166-8641(82)90053-0
[4] Chang C. L.: Fuzzy topological spaces. J. Math. Anal. Appl. 24 (1968), 182-190 · Zbl 0167.51001 · doi:10.1016/0022-247X(68)90057-7
[5] Christoph F. T.: Quotient fuzzy topology and local compactness, J. Math. Anal. Appl. 57 (1977), 497-504 · Zbl 0357.54008 · doi:10.1016/0022-247X(77)90242-6
[6] Čoban M. M.: Open finite-to-one mappings. Soviet Math. Dokl. 8 (1967), 603-605 · Zbl 0153.52401
[7] El-Monsef M. E. A., Zeyada F. M., El-Deeb S. N., Hanafy I. M.: Good extensions of paracompactness. Math. Japon. 37 (1992), 195-200 · Zbl 0772.54007
[8] Ghosh B.: Directed family of fuzzy sets and fuzzy perfect maps. Fuzzy Sets and Systems 75 (1995), 93-101 · Zbl 0863.54003 · doi:10.1016/0165-0114(94)00357-D
[9] Gittings R. F.: Finite-to-one open maps of generalized metric spaces. Pacific J. Math. 59 (1975), 33-41 · Zbl 0296.54011 · doi:10.2140/pjm.1975.59.33
[10] Gittings R. F.: Open mapping theory. Set-theoretic Topology (G. M. Reed, Academic Press, New York 1977, pp. 141-191 · Zbl 0401.54008
[11] Kohli J. K.: Finite-to-one maps and open extensions of maps. Proc. Amer. Math. Soc. 48 (1975), 464-468 · Zbl 0323.54007 · doi:10.2307/2040284
[12] Lowen R.: Fuzzy topological spaces and fuzzy compactness. J. Math. Anal. Appl. 56 (1976), 621-633 · Zbl 0342.54003 · doi:10.1016/0022-247X(76)90029-9
[13] Lowen R.: A comparison of different compactness notions in fuzzy topological spaces. J. Math. Anal. Appl. 64 (1978), 446-454 · Zbl 0381.54004 · doi:10.1016/0022-247X(78)90052-5
[14] Luo M. K.: Paracompactness in fuzzy topological spaces. J. Math. Anal. Appl. 130 (1988), 55-77 · Zbl 0642.54006 · doi:10.1016/0022-247X(88)90386-1
[15] Lupiáñez F. G.: Fuzzy perfect maps and fuzzy paracompactness. Fuzzy Sets and Systems, to appear · Zbl 0941.54008 · doi:10.1016/S0165-0114(96)00353-3
[16] Martin H. W.: Weakly induced fuzzy topological spaces. J. Math. Anal. Appl. 78 (1980), 634-639 · Zbl 0463.54007 · doi:10.1016/0022-247X(80)90170-5
[17] Okuyama A.: Note on inverse images under finite-to-one mappings. Proc. Japan Acad. 43 (1967), 953-956 · Zbl 0168.43605 · doi:10.3792/pja/1195521392
[18] Pareek C. M.: Open finite-to-one mappings on \(p\)-spaces. Math. Japon. 28 (1983), 9-13 · Zbl 0531.54025
[19] Proizvolov V. V.: Finitely multiple open mappings. Soviet Math. Dokl. 7 (1966), 35-38 · Zbl 0149.40404
[20] Pu P.-M., Liu Y.-M.: Fuzzy topology I. Neighborhood structure of a fuzzy point and Moore-Smith convergence. J. Math. Anal. Appl. 76 (1980), 571-599 · Zbl 0447.54006 · doi:10.1016/0022-247X(80)90048-7
[21] Sadyrkhanov R. S.: A finite-to-one criterion for covering maps. Soviet Math. Dokl. 28 (1983), 587-590 · Zbl 0558.54011
[22] Shostak A. P.: Two decades of fuzzy topology: basic ideas, notions, and results. Russian Math. Surveys 44 (6) (1989), 125-186 · Zbl 0716.54004 · doi:10.1070/RM1989v044n06ABEH002295
[23] Srivastava R., Lal S. N.: On fuzzy proper maps. Mat. Vesnik 38 (1986), 337-342 · Zbl 0654.54005
[24] Srivastava R., Lal S. N., Srivastava A. K.: Fuzzy Hausdorff topological spaces, J. Math. Anal. Appl. 81 (1981), 497-506 · Zbl 0491.54004 · doi:10.1016/0022-247X(81)90078-0
[25] Srivastava R., Lal S. N., Srivastava A. K.: Fuzzy \(T_1\)-topological spaces. J. Math. Anal. Appl. 102 (1984), 442-448 · Zbl 0557.54003 · doi:10.1016/0022-247X(84)90184-7
[26] Tanaka Y.: On open finite-to-one maps. Bull. Tokyo Gakugei Univ., Ser. IV, 25 (1973), 1-13. · Zbl 0355.54008
[27] Wong C. K.: Fuzzy topology: product and quotient theorems. J. Math. Anal. Appl. 45 (1974), 512-521 · Zbl 0273.54002 · doi:10.1016/0022-247X(74)90090-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.